# SDR AALA2018111129002

- Difficulty date: October 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 39,772 hours, 18,877 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367191301600
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 261DF, FRAMES 64 TO 70, -765 TO +765 IN THE AFT GALLEY.  REPLACED THE FLOOR PANEL IAW AMM 53-00-00-400-801-A, AND SRM 51-72-11.
